# SDR USAA2014021800005

- Difficulty date: February 18, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 44,738 hours, 16,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT ROW FLOOR, ACFT RT, 9DE LIGHT EMERGENCY BULB BROKEN.  R & R THE LENS CAP ON EMERGENCY LIGHT AT 9D IAW AMM 33-51-18.
